# SDR SWAA2016091907975

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 68,544 hours, 54,838 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W117000220
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CEILING PANEL EMERGENCY ENTRY LIGHT INOPERATIVE.    REPAIRED A WIRE IAW SWPM AND WDM.
